# SDR MWEA98948

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 113319
- Condition: Detached
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD GALLEY SLIDE COVER FELL OFF.  MAINTENANCE REINSTALLED THE SLIDE COVER.
